# SDR MWEA070150

- Difficulty date: June 15, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N902ME
- Make and model: Boeing 717-200
- Aircraft serial: 55166
- Aircraft time: 13,165 hours, 7,233 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: E7406900
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 02 MASK DROP FUNCTIONAL CHECK IN CABIN, FAILED TO OPEN.  OPEN DOOR MANUALLY & REPOSITION MASK AND HOSE.  CHECKED DROP OPERATION.
